# SDR SWAA2021111738447

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750231
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CORROSION L/H Z ANGLE UPPER SURFACE FROM STA 727D +11' TO STA 827 LBL 20 WL 155 / DETERMINED Z ANGLE CORROSION TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. FABRICATED & INSTALLED NEW L/H Z ANGLE OUT OF BAC1496-377 7075T6 ATAGS A67448; A67558 A67451: IAW SRM 53-00-53-2R-5 REPAIR 5; AND BOEING DWG 146A7500 REV - . SHT 233. P/N 146A7502-31
